Ordres sur les surfaces réelles



Downloads per month over past year

Alonso García, María Emilia and Gamboa, J. M. and Ruiz Sancho, Jesús María (1984) Ordres sur les surfaces réelles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 298 (1). pp. 17-19. ISSN 0764-4442

[thumbnail of RuizSancho52.pdf] PDF
Restringido a Repository staff only


Official URL: http://gallica.bnf.fr/ark:/12148/bpt6k54939704/f43.image.r=Comptes%20Rendus%20de%20l%27Académie%20des%20Sciences.langEN


After describing explicitly all total orderings in the ring R[[x,y]], we prove that each ordering in the quotient field of the ring of germs of real analytic functions at an irreducible point O of a real analytic surface X is defined by a half-branch of the germ at O of some curve on X, which is analytic off the origin. Then follows an analogous result for real algebraic surfaces.

Item Type:Article
Uncontrolled Keywords:Ordering in the quotient field of the ring of germs of real analytic functions; real algebraic surfaces
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21237
Deposited On:06 May 2013 18:10
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page